Results in Mathematics

, Volume 63, Issue 1–2, pp 425–433

On the Extensions Preserving the Shape of a Semi-Hölder Function

Article

DOI: 10.1007/s00025-011-0206-x

Cite this article as:
Mustăţa, C. Results. Math. (2013) 63: 425. doi:10.1007/s00025-011-0206-x
  • 58 Downloads

Abstract

We present some results concerning the extension of a semi-Hölder real-valued function defined on a subset of a quasi-metric space, preserving some shape properties: the smallest semi-Hölder constant, the radiantness and the global minimum (maximum) of the extended function.

Mathematics Subject Classification (2000)

46A22 54E25 

Keywords

Quasi-metric space semi-Hölder function radiant function 

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.“T. Popoviciu” Institute of Numerical AnalysisCluj-NapocaRomania

Personalised recommendations